# SDR KBMA88767

- Difficulty date: July 26, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 11,541 hours
- Engine: Allsn 250C20
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 069102434
- Part serial: 85227
- Condition: Inoperative
- Location: Vhf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LED DISPLAY UNREADABLE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
